# SDR 20001227SH018

- Difficulty date: December 19, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N453TA
- Make and model: Airbus A320-233
- Aircraft serial: 747
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BZE - FLT 573 - DURING CRUISE, ENGINE NR 2 OIL QUANTITY INDICATOR BEGAN TO DROP DOWN.  A LOW OIL QUANTITY LEVEL WARNING WAS SHOWN ON THE ECAM MONITOR.  ENGINE WAS SHUT DOWN.  AIRCRAFT DIVERTED ITS NORMAL FLIGHT TO BELIZE STATION FOR MAINTENANCE.  AFTER AN UNEVENTFUL LANDING AT BZE STATION, AIRCRAFT REMAINED ON GROUND FOR MAINTENANCE.  (X)
